MAUDE Adverse Event Report: Medtronic Grand Rapids 150mm Percutaneous Reference Pin; ORTHOPEDIC STEREOTAXIC INSTRUMENT

Medtronic Grand Rapids 150mm Percutaneous Reference Pin; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733236
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
150mm Percutaneous Reference Pin
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer (Section G)
Medtronic Grand Rapids
620 watson sw
grand rapids MI 49504
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50872161
Report Number3003955307-2026-00259
Device Sequence Number9425549
Product Code OLO
UDI-Device Identifier00613994247865
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733236
Device Catalogue Number9733236
Device Lot Number0233048094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight183 LB